# SDR DALA2018021700993

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 46,198 hours, 24,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK, +Y1292, FRAMES 64 TO 66.   REPLACED THE SEAT TRACK IAW SRM 51-42-11, AND 51-72-11.
